# SDR 06FDEA1721

- Difficulty date: May 5, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- Aircraft time: 46,310 hours, 27,855 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT LT FWD ENTRY DOOR HINGE CUTOUTS WAS ACCOMPLISHED IAW EA 7-5330-28325, BASED ON AN EXTERNAL VISUAL EVALUATION CONSISTS OF LOCATION, SIZE, SHAPE, MATERIAL THICKNESS AND TYPE, FASTENER SPACING AND NUMBERS, GENERAL WORKMANSHIP AND REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
